کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4594526 | 1335765 | 2011 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Diophantine equations with products of consecutive values of a quadratic polynomial
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let a, b, c, d be given nonnegative integers with a,d⩾1a,d⩾1. Using Chebyshevʼs inequalities for the function π(x)π(x) and some results concerning arithmetic progressions of prime numbers, we study the Diophantine equation∏k=1n(ak2+bk+c)=dyl,gcd(a,b,c)=1,l⩾2, where ax2+bx+cax2+bx+c is an irreducible quadratic polynomial. We provide a computable sharp upper bound to n. Using this bound, we entirely prove some conjectures due to Amdeberhan, Medina and Moll (2008) [1]. Moreover, we obtain all the positive integer solutions of some related equations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 131, Issue 10, October 2011, Pages 1840–1851
Journal: Journal of Number Theory - Volume 131, Issue 10, October 2011, Pages 1840–1851
نویسندگان
Shichun Yang, Alain Togbé, Bo He,